RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 4, Pages 556–566 (Mi mz3988)  

This article is cited in 5 scientific papers (total in 5 papers)

Varieties of solvable index-two alternative algebras over a field of characteristic three

S. V. Pchelintsev

Moscow City Pedagogical University

Abstract: The subvarieties of the variety $\mathrm{Alt}_2$ of solvable index-two alternative algebras over an arbitrary field of characteristic 3 are studied. The main types of such varieties are singled out in the language of identities, and inclusions between these types are established. The main results is the following.
Theorem. {\it The topological rank of the variety $\mathrm{Alt}_2$ of solvable index-two alternative algebras over an arbitrary field of characteristic $3$ is equal to five}.

DOI: https://doi.org/10.4213/mzm3988

Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:4, 455–463

Bibliographic databases:

UDC: 512.554.5
Received: 10.06.1998

Citation: S. V. Pchelintsev, “Varieties of solvable index-two alternative algebras over a field of characteristic three”, Mat. Zametki, 66:4 (1999), 556–566; Math. Notes, 66:4 (1999), 455–463

Citation in format AMSBIB
\Bibitem{Pch99}
\by S.~V.~Pchelintsev
\paper Varieties of solvable index-two alternative algebras over a~field of characteristic three
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 4
\pages 556--566
\mathnet{http://mi.mathnet.ru/mz3988}
\crossref{https://doi.org/10.4213/mzm3988}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747084}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 4
\pages 455--463
\crossref{https://doi.org/10.1007/BF02679096}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086188000029}


Linking options:
  • http://mi.mathnet.ru/eng/mz3988
  • https://doi.org/10.4213/mzm3988
  • http://mi.mathnet.ru/eng/mz/v66/i4/p556

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pchelintsev, SV, “An almost Spechtian variety of alternative algebras over a field of characteristic 3”, Sbornik Mathematics, 191:5–6 (2000), 909  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. V. Platonova, “Varieties of two-step solvable algebras of type $(\gamma,\delta)$”, J. Math. Sci., 139:4 (2006), 6762–6779  mathnet  crossref  mathscinet  zmath  elib
    3. A. N. Vaulin, “On one variety of alternative algebras”, J. Math. Sci., 140:2 (2007), 191–199  mathnet  crossref  mathscinet  zmath  elib  elib
    4. Platonova, SV, “Varieties of two-step solvable algebras of type (1,1)”, Mathematical Notes, 76:3–4 (2004), 379  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Jayalakshmi K., Babu K.H., “(-1,1) Metabelian Rings”, Bol. Soc. Parana. Mat., 35:2 (2017), 115–125  crossref  mathscinet  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:172
    Full text:85
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020